# SDR QXEA0002894

- Difficulty date: October 24, 2000
- Submitted: October 30, 2000
- Operation: Air carrier
- Aircraft: N829PH
- Make and model: Dhav DHC8102
- Aircraft serial: 304
- Aircraft time: 5,745 hours, 8,116 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALW- EMERGENCY LIGHTS IN CABIN CYCLE ON AND OFF 1-2 TIMES A SECOND.  GALLEY LIGHTS, ENGINE INTAKE AND PROPELLER SYNCRONIZATION LIGHTS ALSO FLICKER RAPIDLY.  CLEANED CANNON PLUG AT EMERGENCY LIGHT CONTROL BOX, ALL LIGHTS NORMAL.  NO PARTS REPLACED.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
